I have to move my body around to empty my bladder ( female). Now I can't have a decent bm until I stand and walk around. Never had any problems with either. Have not gained any more. HIV positive since 1991. Can I complain?
Well unfortunately @@Genvoya is not what I expected. I have every side effect listed plus a few more. Here we go...insomnia, lack of appetite, nausea, headache, diarrhea, rash, worsening neuropathy, nightmares nightmares nightmares and this strange thing which makes my eyebrows tingle after I take the dang stuff. My ID Doc wants to switch me and of course she says she has never seen this with one of her patients...lucky me. My question is this: Anyone else have issues with @@Genvoya and have… read more
Has anyone on Stribild experience body fat movement and if so when did you notice this happening?
Butterfly50 would like to know...
Good morning I am reaching out to anyone. I've been taking Genvoya for a couple of months. I'm having something going on with my heart and I feel tried all the time. And I'm always depressed. I told my doctor and she refused to change my medication. So I'm asking if anyone that's taking this med. To let me know what kind of experience you have taking Genvoya. Thanks in Advance...Butterfly50
Took it for years with no problem
I've been on Genvoya a little over a year, and it seems that I've gained weight. I've tried to diet, workout change eating habits. But I'm wondering is it the Genvoya. Is anyone else experiencing this?
I used St an this is my first Medicine, I don't know which one brand is better?
I see a lot of Brands and different medicines , the Dr give me a prescription for St because he talk is the best one.